It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-26-2008, 09:47 AM   #1
Newbie
(female)
 
Join Date: Feb 2008
Location: Gaithersburg
Posts: 2
cocot HB User
Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since

Here is my story, was taking ortho tricyclen lo for 7 years, I stopped about the end of Novemeber beginning December 2007... 2 weeks later I was sick as a dog....dizzy,spacey scared I was going to pass out... and things went down hill.. I had a panic attack because I thought I was going to pass out.....sigh...
Now the first period I got after not taking the pill I was an emotional wreck- dr said it was generalized anxiety- bull.... i did not sleep for 3 days and I did not eat for 5 days. dr gave me antidepression/anti anxiety- did not take any of that dealt with it- why am I going to take a pill to get off another pill.. i am convinced one has to do with the other, also I lost 17 pounds..things got better I was ok- 3 weeks later and early here comes period number 2...not as bad but still tough.. I was a nervous anxious mess... appetite wasnt the best, but I managed...

Now could not sleep at all and was a mess on Saturday night 02/23/08 and on Sunday cycle came on...and i was a bit shakey and nervous.. this one is not as bad as the first ones, but this time I have this weird SPACEY feeling, like I am high as a kite. I have experienced this feeling before and it was normally around my ovulation time- which I am tracking my periods now to see what the helll is going on...
I was on another forum, because I googled side effects of coming off the pill and there are so so many other woman that are going through this.. I want to so go back on the pill, but its either going to happen now or later...I have come this far....I am sick of being told its anxiety- I never had this problem until I stopped taking this god awful pill... never again... anybody else dealing with this or have dealt with it...what helped ? how did you handle it ? I also had bouts of crying cause I thought I was loosing it.
WITHDRAWL FROM BIRTH CONTROL PILLS-- yikes !!!!!!!!!!

Last edited by cocot; 02-26-2008 at 09:48 AM.

 
Sponsors Lightbulb
   
Old 02-26-2008, 10:21 AM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since

You might try taking a B complex vitamin every day for a while and see if that helps. The reason I say this is that the pill depletes B vitamins and a lot of what your feeling could be attributed to just that. It's possible that you're suffering the residual effects because the pill is still in your system. When I was on the pill, though, I had the mood problems while I was still on it. I took the B complex when I was on a pill called Brevicon and it helped me feel a lot better.

Last edited by kittywitty; 02-26-2008 at 10:39 AM.

 
Old 02-27-2008, 05:18 AM   #3
Newbie
(female)
 
Join Date: Feb 2008
Location: Gaithersburg
Posts: 2
cocot HB User
Re: Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since

I am going to look into that as well.. Plus i do know that my vitamin d levels are low like at 10, my potassium was a little below range and my urea nitrogen level was low as well..all these things are out of whack, but my vitamin d level was like at 550 or something like that..
I am on my way to a homeopathic doctor today- because I am sick of feeling like this.. I am begining to get a little depressed.........
Also I have a sensitivity to noise, stapling a stapler makes me cringe.........
eeekkk-- anyone got any advise how to cope with this- or other things i should be looking into.. found out I lost 4 more pounds on top of the 17 I had lost in the beginning and I am eating a lot better than I was...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone on Ortho Evra patch with my background? geema7 Birth Control 1 11-13-2008 06:13 PM
question on ortho's ladybuggy02 Foot & Ankle Problems 1 06-24-2007 11:21 AM
Ortho Evra--Everyone PLEASE read!! DebnLeo117 Birth Control 12 11-04-2006 09:41 PM
Ortho TriCyclen Question SweetPea83 Birth Control 0 08-10-2006 08:15 AM
Switching-Ovcon 35 to Ortho Novum 1/35 kalishea Birth Control 3 01-11-2006 07:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!